# SDR UIEA2019022603400

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 79,522 hours, 14,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - SCD ENTRANCE BS 1800, RBL 75 SEAT TRACK FOUND DAMAGE( THE SUBJECT SEAT TRACK REPAIRED IAW  HX RI NO:RI 53-45-13390 REV. A.  )
